MATHEMATICA BOHEMICA, Vol. 125, No. 1, pp. 99-114 (2000)

On supermagic regular graphs

Jaroslav Ivanco

Jaroslav Ivanco, Department of Geometry and Algebra, P. J. Safarik University, 041 54 Kosice, Jesenna 5, Slovakia, e-mail:

Abstract: A graph is called supermagic if it admits a labelling of the edges by pairwise different consecutive positive integers such that the sum of the labels of the edges incident with a vertex is independent of the particular vertex. Some constructions of supermagic labellings of regular graphs are described. Supermagic regular complete multipartite graphs and supermagic cubes are characterized.

Keywords: supermagic graphs, complete multipartite graphs, products of graphs

Classification (MSC2000): 05C78

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition